MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DISTAL FEMORAL GROWING PROSTHESIS RIGHT 200MM; KNEE JOINT FEMOROTIBIAL METAL/POLYMER CONSTRAINED CEMENTED PROSTHESIS.

STRYKER ORTHOPAEDICS-MAHWAH DISTAL FEMORAL GROWING PROSTHESIS RIGHT 200MM; KNEE JOINT FEMOROTIBIAL METAL/POLYMER CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number 6497-1-600
Medical Device Problem Codes Mechanical Problem (1384); Mechanical Jam (2983); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 09/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of the investigation.Remains implanted.
 
Event or Problem Description
It was reported that surgeon was performing a limb-lengthening on the gmrs knee system in patient's right knee.Rep reported there were issues with the smaller 2mm locking screwdriver to unlock the prosthesis.Surgeon attempted to turn the bigger knob to lengthen the patient's leg - the knob turned 1 full turn and locked.As reported by rep: "the locking knob wasn't biting with the driver." the surgeon returned the prosthesis to the baseline state and ended the procedure.Rep reported that the patient will suffer a leg length discrepancy until a solution can be found.The screwdrivers are available for return to stryker, the prosthesis remains implanted in the patient.
 
Additional Manufacturer Narrative
An event regarding limb length discrepancy involving a distal femoral growing prosthesis right was reported.It was reported that the locking knob wasn't biting with the driver.Based on the provided information, the reported device in this investigation did not contribute to the event.No allegations were made against the distal femoral growing prosthesis therefore it is considered as concomitant.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
DISTAL FEMORAL GROWING PROSTHESIS RIGHT 200MM
Common Device Name
KNEE JOINT FEMOROTIBIAL METAL/POLYMER CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6973888
Report Number0002249697-2017-03092
Device Sequence Number518361
Product Code KRO
UDI-Device Identifier07613327142631
UDI-Public07613327142631
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2021
Device Catalogue Number6497-1-600
Device Lot NumberK09E301
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer11/02/2017
Initial Report FDA Received Date10/24/2017
Supplement Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age12 YR